# SDR GTIA2025020638723

- Difficulty date: February 3, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N960NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11002
- Aircraft time: 8,938 hours, 3,833 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE1819B00
- Part serial: 222605140
- Condition: Failed
- Location: Zone 100
- Part time: 8,953 hours, 3,843 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLT HAD A SOUND AND VIBRATION COMING FROM  THE CAPT SIDE COULD FEEL THE VIBRATION ON MY SEAT.AFTER A COUPLE OF MINUTES A STRONG ELEC SMELL.TURNED OFF THE BLOWER FAN TO OVRD THE SMELL AND VIBRATION WENT AWAY.FAN REMAINED OFF THE REST OF THE FLIGHT. ( BLOWER FAN (AVIONICS VENTILATION) VENT AVNCS SYS FAULT NOT DISPLAYED )-R/R BLOWER FAN (20HQ) IAW AMM 21-26-51. OPS CECK GOOD NO UNUSUAL NOISE HEARD. THIS CLOSES DMI 3386645-1 PLACARDS REMOVED MOC NOTIFIED.
